# SDR SWAA971081

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Syst
- Condition: Venting
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, TOWER INFORMED CREW OF FLUID VENTING FROM LEFT WING, APPROX 5 FT FROM WINGTIP.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  PERFORMED INSPECTION OF WING AND FUEL DUMP SYSTEM PER BOEING M/M WITH NO DEFECTS NOTED.
